Thank you for your question. Botox is not permanent and will last 2-4 months. Hope this information was helpful and best wishes.
Thank you for your
There is no reverse effect for botox injections. It will begin to wear off in 3-4 months. To be sure, see two
or more board-certified providers in your area for a complete evaluation to
make sure you are a good candidate and that it is safe for you to have
I hope this helps.
Hello. Botox will wear off in approximately 3 months. This can be a difficult condition to treat. Please see your injecting physician who will be able to help you further. best of luck.
Botox and hemi-facial spasm
I do not regularly inject patients with Bell's Palsy of Hemi-facial Spasm because it is extremely difficult to get symmetry of control on how much function you want to attenuate. it is not impossible, but is hard to do. Usually I get many patients that do it at another places and they are never happy with the results. The effects should wear off in about 3 months.
Hope this helps,
Dr. Gus Diaz
The botox will wear off with time - perhaps 3 months. The effect does wear off slowly however.
Thank you for your question. I am sorry to hear about your condition. It has been my practice not to use Botox or any neurotoxins in patients with a history of neurological conditions such as Bell's Palsy. The results of Botox should not be permanent. Please be sure to follow-up with your provider and always disclose your history of Bells' Palsy before you receive any injections in the future.
Dr. John Serrao
Lack of motion after Botox
Sorry to hear about your difficulties. The good news is that the effects of Botox will wear off over a period of 2-4 months and there should be no permanent changes. Make sure you follow up with your injector.
The duration of action of Botox is 3-4 months in most patients. It is not a permanent treatment, so you will see the effect of the Botox go away over that time period. It would be good to meet with your injector at this point, so that you can assess the results to determine what you do and don't like about your treatment. Next time they will be able to adjust the dosing and location of the Botox to help with achieving a better result for you (good treatment of the spasm with less visibility of the Bell's Palsy. I always tell patients that the blessing and curse of Botox is that "if you like the results they will go away, and if you don't like the results, they will go away."
Sometimes when a person is injected with Botox and they have Bell's Palsy the non-affected side of the face will be affected differently. It is impossible to know this as an injector because its not always the case and certain nerves will respond differently. The reason is that people with Bell's Palsy already have nerves that respond differently than others. In time the Botox will wear off and you will return to the way it was before.
"This answer has been solicited without seeing this patient and cannot
be held as true medical advice, but only opinion. Seek in-person
treatment with a trained medical professional for appropriate care."
Nothing that occurs with Botox injection--good or bad--is permanent so it will wear off in 3-4 months and then you can have it done again and discuss your issues with the doctor so adjustments if necessary can be made